# SDR SWIA200819942

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 26,846 hours, 35,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  FLIGHT 5473.  ADJUSTED GUIDE RETAINING HARDWARE AND OPS CHECKED DOOR PER AMM 52-10-00.
